# SDR JJBA20130630034

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 30,454 hours, 42,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW REPORTED A SECTION OF THE FLOOR EMERGENCY LIGHTING WAS INOPERATIVE.  MX REPLACED THE SECTION OF STRIP AND ALL OPERATIONAL TEST PRODUCED SATISFACTORY RESULTS.
